1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Smoking - URGENT!! Is it possible to overdose SMOKING crystal?

Discussion in 'Methamphetamine' started by dhampir1992, Jul 12, 2012.

  1. dhampir1992

    dhampir1992

    Reputation Points:
    -10
    Joined:
    Jun 2, 2012
    Messages:
    12
    My pet unicorn was smoking some crystal, and he had quite a lot of it. Was smoking for a good few hours consecutively after being clean for a while (however he did it the night before), he got a really sharp pain in his left side of his chest and his arm started to hurt. Now his right leg feels weird.

    Is it possible that my pet unicorn could of overdosed SMOKING the crystal? What should he do? What is going on with him right now?

    Thanks in advance

    dhampir1992 added 2 Minutes and 8 Seconds later...

    Sorry for the double post.
    I cant tell if the pain is in my purple unicorn's left lung or what but its a very SHARP quick pain in the left side of his chest area
     
    Last edited: Jul 12, 2012
  2. Vonneguts

    Vonneguts Newbie

    Reputation Points:
    0
    Joined:
    May 6, 2012
    Messages:
    1
    It's always possible to have too much, and chest pains should always be a cause for alarm. Please seek professional medical attention as soon as you can, if you've yet to. Here's hoping you already have.
     
  3. Egoa Annihilation

    Egoa Annihilation

    Reputation Points:
    0
    Joined:
    Jul 10, 2012
    Messages:
    6
    Meth does make you over paranoid, your adreneline system is running at 120%. Whats your heartbeat? I recommend a friend watch you if possible. I had a friend OD, he IV'd a huge dose with the dealer thinking he had a tolerance, was basically visually tripping. Tolerance seemed to never go away for me, but a break def lowers it.

    Please in doubt, hospitalize yourself. If it as good chris,you could be in danger. If you have any benzos around they will calm you whole body down. No life is worth risking if you feel your past your limit. Please up date us when you can
     
  4. CanadianBakin

    CanadianBakin

    Reputation Points:
    1,130
    Joined:
    Oct 5, 2011
    Messages:
    701
    It is possible to OD on crystal by smoking, however, it is quite difficult. I sometimes experience a sharp pain in my left chest cavity. I'm not going to say it's normal, but it's not out of the ordinary that's for sure.

    I can't dismiss the fact that you might want to seek medical help, but if I were to guess, in my experience, you'll most likely be OK, just relax for a bit. Also, meth sometimes causes people to over think things, and cause paranoia, and there is a good possibility you are just thinking too much of it. That being said, from what little info I have, and the fact that I'm not a doctor, I can't rule anything out, and neither can you. Be careful!
     
  5. Rocksbro

    Rocksbro Silver Member

    Reputation Points:
    30
    Joined:
    Oct 20, 2011
    Messages:
    62
  6. Vico-man

    Vico-man Newbie

    Reputation Points:
    0
    Joined:
    Jul 4, 2011
    Messages:
    101
    using any substance can resualt in Ovserdose. If you have the slightest concern your pet unicorn has had an overdose, go to the ER right now. and if you unicorn is afraid of police (like my dog was) just remind him its not illeagal to have used drugs, its illeagal to posses them.
    ps, please get someone to drive your unicorn, (like a nieghbor, just say your unicorn is having a heart attack) as driving under the influence is dangaouras top you and others.
     
  7. (NS)-M-Lo-Reason

    (NS)-M-Lo-Reason Titanium Member

    Reputation Points:
    1,057
    Joined:
    Jul 18, 2011
    Messages:
    443
    It is very unlikely to overdose on meth in the traditional sense of the word. Users commonly inject a gram at a time with no acute injury. However the accumulated effect of chronic use on the heart can lead to cardiac arrest in people who use frequently for years. I would guess you are probably suffering from anxiety, but, and I'm going to separate this statement so it is clear:

    It would be irresponsible and go against harm reduction for anyone to say with any certainty that you will be okay. As I was told when my manticore accidentally shot isopropanol; GO TO THE HOSPITAL.

    (NS)-M-Lo-Reason added 1 Minutes and 3 Seconds later...

    And please do update this thread! We are all hoping for the best for you!

    (NS)-M-Lo-Reason added 0 Minutes and 11 Seconds later...

    And please do update this thread! We are all hoping for the best for you!
     
    Last edited: Jul 13, 2012
  8. Synthetikk

    Synthetikk Silver Member

    Reputation Points:
    15
    Joined:
    Jul 9, 2012
    Messages:
    51
    I used to get them, but mine always turned out to be more psychological than physical (I was afraid something bad would happen, so I made pain come into the equation.)

    If it's an issue in the future, buy a heart monitor to ease your mind
     
  9. trdofbeingtrd

    trdofbeingtrd Palladium Member

    Reputation Points:
    4,827
    Joined:
    Apr 27, 2011
    Messages:
    3,153
    Here's the problem, you are asking about meth and overdose and so the answers are about meth and overdose. Should someone ask questions about drugs here, of course, but for the heavy stuff, the hospital is the only answer. I only said "here's the problem" because if you were to read about overdoses on methamphetamine and only have one or possibly two of the symptoms, you could think everything is okay and your just really "high". There could be underlying health issues that possibly by themselves is not dangerous or worse, but with meth use could cause a huge concern.

    Please seek medical attention if you feel there is something seriously wrong. I have personally been to the hospital while on meth and felt terrible because I was afraid the officers were going to come get me. Nope (not saying it CAN'T happen), instead I got a doctor and nurse that looked at me like I was their 15 year old who just stole the family car and crashed it.......and a lecture.

    Again, there is nothing wrong with people asking about drugs and health, but please remember that when death COULD be a possibility, the hospital/medical help is the only answer. While maybe you are just having gas issues, maybe not and usually after a person has went to the emergency room because of drugs they would rather cut back and remember not to be so adventurous. As said, please give us an update.
     
Tags: